# SDR 7C7A2023011980004

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 53,607 hours, 57,266 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: S65828010
- Part serial: 31020983
- Condition: Failed
- Location: Vhf
- Part time: 53,607 hours, 57,266 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING ANC CREW DISCOVERED #1 COM NOT WORKING. R&R #1 VHF COMM ANTENNA
